# SDR AC2A093322

- Difficulty date: January 20, 2004
- Submitted: March 1, 2004
- Operation: Air carrier
- Aircraft: N7266K
- Make and model: Skrsky S76A
- Aircraft serial: 760283
- Aircraft time: 16,273 hours
- Engine: Allsn 250C30
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: 7665009805110
- Part serial: 1255
- Condition: Broken
- Location: Rotor
- Part time: 611 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT VALVE INPUT ROD TURN BARREL HAD BROKEN RETAINING BOLT.  THIS ENABLED THE BARREL TO TURN WHICH COULD ALTER THE SERVO TIMING.  REPLACED MAIN ROTOR ASSEMBLY.
